# SDR UALA2012111406551

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 51,844 hours, 20,939 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: E03A00
- Part serial: 2389
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE EXT TEST SUB FUNCTION FAIL TASK CARD 4R2640020 ITEM D 5 A.  REPLACE NR 2 HYD PUMP FIRE VALVE PER AMM, LEAK AND OPS TEST GOOD PER TASK 29-10-00-720-001 AND JIC 4R2640020 SEQ #402.
